# SDR RAIA970103

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Part number: S2L226
- Condition: Leaking
- Location: Rt Wing
- Part time: 5,084 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7116 - RIGHT DUCT FAIL LIGHT ILLUMINATED DURING CLIMB.  MAINTENANCE REPLACED DUCT SEALS IN INBOARD WING ROOT.  (M)
